| Model Number |
M00510860 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/10/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a trapezoid rx basket was used during a procedure performed on (b)(6) 2023.During the procedure, the thumb ring broke in an attempt to crush a stone.The procedure was completed with this device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number; therefore, the expiration and device manufacture dates are unknown.Device code a0401 captures the reportable event of the handle ring was burst.